# SDR AALA202111290687

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737*
- Aircraft serial: 33214
- Aircraft time: 33,831 hours, 13,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC TRIM ON LEFT SIDE OF GIRT BAR FALLS OFF WHEN FLIGHT ATTENDANT INSTALLS GIRT BAR AT DOOR 4R. RE INSTALLED GIRT BAR BAR LOCK ON 4R GIRT BAR PER AMM 25-66-01.
